On an Error of Trapeziodal Rule
Commun. Korean Math. Soc. 1998 Vol. 13, No. 4, 903-911
Bum Il Hong, Sung Hee Choi, Nahmwoo Hahm
Department of Mathematics, Sun Moon University, Kyung Hee University
Abstract : We show that if $r\le 2$, the average error of the Trapezoidal rule is proportional to $n^{-\min\{r+1,\ 3\}}$ where $n$ is the number of mesh points on the interval $[0,\ 1]$. As a result, we show that the Trapezoidal rule with equally spaced points is optimal in the average case setting when $r\le 2$.
Keywords :
MSC numbers : 65D30, 65G10, 28C20
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd